# SDR AALA20130507009

- Difficulty date: May 6, 2013
- Submitted: May 7, 2013
- Operation: Air carrier
- Aircraft: N755AN
- Make and model: Boeing 777223
- Aircraft serial: 30263
- Aircraft time: 48,055 hours, 6,223 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ROW 20C ESCAPE PATH LIGHT BROKEN.  REPLACED LENS FOR ROW 20C ESCAPE PATH LIGHT.  OPS CHECK NORMAL.
